# SDR CALA2025032503166

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N27271
- Make and model: Boeing 737-8
- Aircraft serial: 67526
- Aircraft time: 9,222 hours, 3,213 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE GAUGE IN RED DOOR 1R R1 DOOR EMERGENCY ESCAPE SLIDE INFLATION CYLINDER CHECK GOOD. GAUGE NEEDLE IN THE GREEN REF AMM 25-66-01-200-801.
